advertisement
Question
Posted by: Nan | 2004/10/26

MENSTRUAL CYCLE

After stopping using contraceptives my menstrual cycle has been very incossistent.Infact I think I may have stopped altogether because I haven't had my period in the last three months and I am not pregnant. Could I have reached menopause?I'm 23 years

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal not to have periods or to have irregular cycles for up to three months after stopping the Pill, as it takes time for your hormones to readjust. Menopause is unlikely.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement